It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-26-2011, 06:42 AM   #1
Senior Veteran
(male)
 
Machaon's Avatar
 
Join Date: Feb 2003
Location: Fort Laud
Posts: 3,916
Blog Entries: 22
Machaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB User
Demanding exercise. A remedy for Beta Blocker weakness and fatigue?

I am just thinking out loud. I take 25mg Coreg, a wonderful, magnificent, healing Beta Blocker twice a day. Coreg makes me very sluggish, fatigued, weak and woozy, especially in the morning from around 6am until 11am.

When I first start doing pushups, because of the fatigue and weakness that I get from Coreg, I find that it just about takes everything I have, in order to do the pushups.

But...... after a few sets of pushups, the pushups get easier and easier and I feel much less fatigued, tired and woozy. The Coreg still does it's magnificent, amazing work, but because of the multiple sets of pushups, I seem to be able to overcome the side effects from the medication.

I am just wondering if anyone else finds that exercise helps them to overcome the side effects of their heart/blood pressure medications?
__________________
CHF, A-fib, HBP, Insulin Resist & Asthma much better

⇒ I avoid common ordinary but unhealthy household items
⇒ Balanced, healthy diet
⇒ Exercise
⇒ I alter my Circadian Rhythm
⇒ I LOVE COREG!

 
Old 10-28-2011, 06:46 AM   #2
Junior Member
(female)
 
Join Date: Apr 2011
Location: salt lake ut
Posts: 10
Angelwing09 HB User
Re: Demanding exercise. A remedy for Beta Blocker weakness and fatigue?

Hi Machaon,
I am taking 180mg of Diliazem and just had 100mg of Flecianide added just over a month ago. I have a few Arrhythmias. The Diltaizem is for my upper chambers of my heart and the Flecianide is for the VT lower chambers.When I was just on the Diltaizem I did have some of the weakness and feeling tired. After the Flecianide was started I did notice more of the weakness and tired . It was hard to get moving. But I did make myself get up and do things. I do find that fighting off the fatigue I do start feeling alot better.

 
The Following User Says Thank You to Angelwing09 For This Useful Post:
Machaon (10-28-2011)
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Beta Blocker Withdrawl-Your Experience charmednks Heart Disorders 5 08-05-2009 02:02 PM
SVT, beta-blocker and it's effects on exercise and weight loss? porzellan Heart Disorders 3 05-20-2008 12:58 PM
How soon would beta blocker help with PVC's, if it's going to help at all? zosolizard Heart Disorders 10 12-20-2006 12:35 PM
Questions about beta blocker and exercise Delia79 Heart Disorders 8 06-05-2006 04:55 PM
Beta Blocker Side Effects? Jennsie Heart Disorders 17 05-11-2006 09:08 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (74), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), cvcman (8), Beefsteak (8), Fizzickle (6), Lenin (6)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 03:11 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!